# SDR DALA2018122007296

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 46,851 hours, 32,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING FRAME AT STA Y=696.00 IS CRACKED. CRACK IS CONDITION 3, EQUAL OR GREATER THAN 0.125. REPLACED FRAME REF 5310-01436-03A.
